VOL. 60 · NO. 3 | July, 2008
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 60 (3), (July, 2008)
No abstract available
Articles
Nakao HAYASHI, Pavel I. NAUMKIN
J. Math. Soc. Japan 60 (3), 631-652, (July, 2008) DOI: 10.2969/jmsj/06030631
KEYWORDS: asymptotics of solutions, dispersive equations, nonlinear problems, 35Q55
Takahiro NODA
J. Math. Soc. Japan 60 (3), 653-663, (July, 2008) DOI: 10.2969/jmsj/06030653
KEYWORDS: special Lagrangian submanifolds, Taub-NUT space, hyper-Kähler structure, moment map, topology of special Lagrangian fibers, 53C38, 53C26
Kunihiko KAJITANI
J. Math. Soc. Japan 60 (3), 665-693, (July, 2008) DOI: 10.2969/jmsj/06030665
KEYWORDS: Kirchhoff equation, scattering, nonlinear hyperbolic equations, 35L70, 35L15, 35P25
Lasha EPHREMIDZE, Nobuhiko FUJII
J. Math. Soc. Japan 60 (3), 695-717, (July, 2008) DOI: 10.2969/jmsj/06030695
KEYWORDS: maximal functions, Borel measures, Uniqueness theorem, 42B25, 28A25
Atsushi ISHII
J. Math. Soc. Japan 60 (3), 719-740, (July, 2008) DOI: 10.2969/jmsj/06030719
KEYWORDS: skein index, skein relation, link invariant, HOMFLY polynomial, 57M27, 57M25
Valentin GUTEV
J. Math. Soc. Japan 60 (3), 741-766, (July, 2008) DOI: 10.2969/jmsj/06030741
KEYWORDS: Vietoris hyperspace, continuous selection, weak selection, orderable space, semi-orderable space, suborderable space, topologically well-orderable subspace, 54F05, 54B20, 54C65
Ken-ichi MARUYAMA, Hideaki ŌSHIMA
J. Math. Soc. Japan 60 (3), 767-792, (July, 2008) DOI: 10.2969/jmsj/06030767
KEYWORDS: function spaces, Homotopy groups, Lie groups, 55Q05, 55P10
Jan J. DIJKSTRA, Jan VAN MILL, Kirsten I. S. VALKENBURG
J. Math. Soc. Japan 60 (3), 793-818, (July, 2008) DOI: 10.2969/jmsj/06030793
KEYWORDS: complete Erdös space, Lelek fan, topological dimension, almost zero-dimensional, nonseparable Banach space, 54F45, 54F65
Massimo CICOGNANI, Fumihiko HIROSAWA, Michael REISSIG
J. Math. Soc. Japan 60 (3), 819-863, (July, 2008) DOI: 10.2969/jmsj/06030819
KEYWORDS: Schrödinger equation, p-evolution model, non-regular coefficients, loss of regularity, well-posedness, 35L05, 35L15, 35Q40
Fuminori KAWAMOTO, Koshi TOMITA
J. Math. Soc. Japan 60 (3), 865-903, (July, 2008) DOI: 10.2969/jmsj/06030865
KEYWORDS: continued fractions, real quadratic fields, fundamental units, class numbers, 11R29, 11A55, 11R11, 11R27
Takayuki MORIYAMA
J. Math. Soc. Japan 60 (3), 905-933, (July, 2008) DOI: 10.2969/jmsj/06030905
KEYWORDS: asymptotically holomorphic map, presymplectic manifold, 57R17, 57R40, 57R42
Toshimichi USUBA
J. Math. Soc. Japan 60 (3), 935-954, (July, 2008) DOI: 10.2969/jmsj/06030935
KEYWORDS: $\mathscr{P}_\kappa \lambda$, ineffable, almost ineffable, the Shelah property, indescribable, 03E55, 03E05
Back to Top